Inequalities of Hermite-Hadamard type for GH-convex functions

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) Inequalities of Hermite-Hadamard type for GH-convex functions. Electronic Journal of Mathematical Analysis and Applications, 7 (2). pp. 244-255. ISSN 2090-729X

Item type Article
URI https://vuir.vu.edu.au/id/eprint/41023
Official URL http://math-frac.org/Journals/EJMAA/Vol7(2)_July_2...
Subjects Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequalities; Hermite-Hadamard; convex function
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login